Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Conformality and isometry of Riemannian manifolds to spheres


Authors: Chuan-Chih Hsiung and Louis W. Stern
Journal: Bull. Amer. Math. Soc. 76 (1970), 1253-1256
MSC (1970): Primary 5325, 5372; Secondary 5747
MathSciNet review: 0267484
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5325, 5372, 5747

Retrieve articles in all journals with MSC (1970): 5325, 5372, 5747


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12625-8
PII: S 0002-9904(1970)12625-8